# SDR SIMA20250528001

- Difficulty date: May 28, 2025
- Submitted: June 5, 2025
- Operation: Air carrier
- Aircraft: N217NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000515
- Aircraft time: 24,333 hours, 16,048 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Part number: P2070009520
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEL 25-51, AUTH# 051238D-C. F/O EMERGENCY FLASHLIGHT INOP. AML PAGE 101600847. RAR LAMP FOR F/O EMERGENCY FLASHLIGHT AS NECESSARY. OPT CHECKS GOOD PER AMM 33-51-00. MEL ITEM IS RESTORED.
